# SDR FDEA2018090512308

- Difficulty date: August 31, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP ASSY O/B FWD HINGE (WING SIDE) LOWER MOUNT O/B BORE SURFACE CORROSION. HINGE LOWER MOUNT OUTBD BORE  SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-09, EXISTING THICKNESS 0.408", MATERIAL REMOVED FWD FACE 0.004", AFT FACE 0.011", REMAINING THICKNESS 0.393", MINIMUM ALLOWABLE THICKNESS 0.408". REPAIR SHIM FABRICATED AND INSTALLED AS PER CMM 57-44-09 AND EA 1-5756-127785 A P2 STEP 1. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
